Certain Integral Transforms and Their Applications in Propagation of Laguerre-Gaussian Schell-model Beams

Authors

  • Abdelmajid Belafhal LPNAMME, Laser Physics Group, Department of Physics, Faculty of Sciences, Chouaıb Doukkali University, P. B 20, 24000 El Jadida, Morocco https://orcid.org/0000-0003-2735-3108
  • E. M. El Halba LPNAMME, Laser Physics Group, Department of Physics, Faculty of Sciences, Chouaıb Doukkali University, P. B 20, 24000 El Jadida, Morocco https://orcid.org/0000-0003-2272-6761
  • Talha Usman Department of General Requirements, University of Technology and Applied Sciences, Sur-411, Sultanate of Oman https://orcid.org/0000-0002-4208-6784

DOI:

https://doi.org/10.37256/cm.4420232421

Keywords:

integral transform, Bessel function, generalized Laguerre polynomials, generalized hypergeometric function, digamma function

Abstract

The principal aim of the present work is to investigate a new class of integral transforms involving the product of Bessel function of the first kind of arbitrary order with generalized Laguerre polynomials and logarithmic functions which deduce some new results in terms of the digamma function and Kamp´e de F´eriet functions. A novel expression is found for the Kamp´e de F´eriet function F1:2;1 2:1;0 in terms of hypergeometric functions 1F1, 2F2 and 3F2. Finally, The results obtained are applied in the problem of propagation of Laguerre-Bessel-Gaussian Schell-model beams as an application.

Downloads

Published

2023-09-26

How to Cite

1.
Belafhal A, El Halba EM, Usman T. Certain Integral Transforms and Their Applications in Propagation of Laguerre-Gaussian Schell-model Beams. Contemp. Math. [Internet]. 2023 Sep. 26 [cited 2024 May 28];4(4):637-46. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/2421